Commutator width of Chevalley groups over rings of stable rank 1

Research output

Abstract

It is shown that each element of the elementary Chevalley group of rank greater than 2 over a ring of stable rank 1 can be expressed as a product of few commutators.

Original languageEnglish
Pages (from-to)83-101
Number of pages19
JournalJournal of Group Theory
Volume22
Issue number1
DOIs
Publication statusPublished - Jan 2019

Fingerprint

Stable Rank
Chevalley Groups
Commutator
Ring

Cite this

@article{333ce122b52e47cfb9c919867fa050ca,
title = "Commutator width of Chevalley groups over rings of stable rank 1",
abstract = "It is shown that each element of the elementary Chevalley group of rank greater than 2 over a ring of stable rank 1 can be expressed as a product of few commutators.",
keywords = "REPRESENTATIONS, NUMBER",
author = "A. Smolensky",
year = "2019",
month = "1",
doi = "10.1515/jgth-2018-0035",
language = "Английский",
volume = "22",
pages = "83--101",
journal = "Journal of Group Theory",
issn = "1433-5883",
publisher = "De Gruyter",
number = "1",

}

TY - JOUR

T1 - Commutator width of Chevalley groups over rings of stable rank 1

AU - Smolensky, A.

PY - 2019/1

Y1 - 2019/1

N2 - It is shown that each element of the elementary Chevalley group of rank greater than 2 over a ring of stable rank 1 can be expressed as a product of few commutators.

AB - It is shown that each element of the elementary Chevalley group of rank greater than 2 over a ring of stable rank 1 can be expressed as a product of few commutators.

KW - REPRESENTATIONS

KW - NUMBER

U2 - 10.1515/jgth-2018-0035

DO - 10.1515/jgth-2018-0035

M3 - статья

VL - 22

SP - 83

EP - 101

JO - Journal of Group Theory

JF - Journal of Group Theory

SN - 1433-5883

IS - 1

ER -